MathSciNet Relay Station
MathSciNet bibliographic data
MR512053 (80c:47059a) 47H99
Feathers, G.; Pace, J. Wayne; Dotson, W. G., Jr. A nonlinear theorem of ergodic type. Proc. Amer. Math. Soc. 73 (1979), no. 1, 35–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement